# SDR CALA2013111292846

- Difficulty date: November 11, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 67,398 hours, 23,909 cycles
- Engine: Pwa PW2040
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

39D SEAT LOOSE FROM FLOOR.  SECURED ROW 39DEF IN TRACKS IAW MM 25-25-05.
